| Catalog Number |
02.12.0213CRL |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
04/24/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 29 april 2024.Lot 185579: (b)(4) items manufactured and released on 20-sep-2018.Expiration date: 2023-sep-05.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
The patient came in reporting instability and the cause of the instability is unknown.About 2 years and 10 months after the primary surgery, the surgeon revised the insert (from 13mm to 14mm).The surgery was completed successfully.